# SDR NWAA080479866

- Difficulty date: January 8, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 67,514 hours, 64,483 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Corroded
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN THE TAILCONE CATWALK WAS INOPERATIVE.  MAINTENANCE FOUND THE COMPARTMENT FLOODLIGHTS CONNECTORS WERE CORRODED AND REPLACED THEM.  THE LIGHTS WERE OPERATIONALLY CHECKED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
